# SDR FDEA201101070280

- Difficulty date: January 7, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 52,367 hours, 11,539 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 3336
- Condition: False Activation
- Location: Zone 100
- Part time: 52,275 hours, 11,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AT FL320, CARGO FIRE LOWER AFT DISPAYED WITH MASTER WARNING, LEVEL 3 ALERT AND AURAL TONE.  DISCHARGED BOTH  BOTTLES DURING REMAINDER OF FLIGHT.  ON ARRIVAL CHECKED AFT AND CTR CARGO COMPARTMENTS, NO SIGN OF FIRE OR SMOKE. MANUAL  CARGO FIRE TEST CARRIED OUT, NO FAULTS OBSERVED.  BOTH FIRE BOTTLES WERE DISCHARGED AND AGENT LOW LIGHTS ILLUMINATED.   5 SMOKE DETECTOR UNITS DISCONNECTED.  ACFT OK FOR SERVICE.  COMPLIED WITH EA1-2612-146196 PART 2, REPLACED ALL 5 SMOKE DETECTORS IN CTR/AFT CARGO COMPARTMENT IAW MM26-14-01-4 AND OPS TESTED IAW MM26-14-01-5, FOUND.  FINAL CLOSED, OPS OK, NO FAULTS NOTED.
